# SDR CA150814011

- Difficulty date: August 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 1,092 hours
- Engine: Rotax ROTAX912S3
- Propeller: Mtprop MTV21
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Lifter
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE OIL USAGE OF OUR 3 ACFT HAS BEEN EXCESSIVE AND WITH NO SUGGESTIONS FROM MFG OR AMO.  TOOK ACFT TO THE MFG FACILITIES. THEY TORE THE ENGINE APART AND FOUND MULTIPLE PROBLEMS ESPECIALLY PITTING ON THE LIFTERS. INSPECTED THE OTHER ACFT: BOTH ENGINES ON SECOND AIRCRAFT WERE FOUND TO HAVE PITTED LIFTERS. THIRD AIRCRAFT HAD AN ENGINE REPLACED, IT HAS 226.6 HRS SINCE NEW. WHEN BORESCOPED IT WAS FOUND TO HAVE NO PITTING. THE LT ENGINE WAS FOUND TO BE PITTED AS WELL. THE ACFT ARE GROUNDED AND IN THE PROCESS OF ORDERING 5 NEW ENGINES.
